Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 162464, 10 pages
Research Article

Properties of Slender Rings

College of Engineering and Science, University of Detroit Mercy, Detroit, MI 48221-3038, USA

Received 28 January 2010; Accepted 18 August 2010

Academic Editor: Howard Bell

Copyright © 2010 E. F. Cornelius. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. F. Cornelius Jr., “Properties of Slender Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 162464, 10 pages, 2010. doi:10.1155/2010/162464